MathSciNet Relay Station
MathSciNet bibliographic data
MR1054286 11G20 (11L05 11T24 14G15)
Katz, Nicholas; Livné, Ron Sommes de Kloosterman et courbes elliptiques universelles en caractéristiques $2$ et $3$. (French) [Kloosterman sums and universal elliptic curves in characteristics $2$ and $3$] C. R. Acad. Sci. Paris Sér. I Math. 309 (1989), no. 11, 723–726.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement